For the past 6 months I have felt sick after eating, increased gurgling of stomach, bloating of stomach after eating and sometimes even when I don't eat anything. My doctor gave me Protonix (a PPI) to try to help, I didn't see a total change, but have since stopped using it because I am without a prescription. My bowel movements come have other day and are extremely long... probably averaging 10"-12". For the past 3 nights I have felt it hard to breathe at night, and when I do breathe in i feel a gurgling in my left side right under my breast, under the ribs. It is there when i do not breathe in, but I can feel a gurgling/vibrational sensation even more enhanced when I do breathe in.
I'm not sure what this could possibly be.
Any ideas?, Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.